# SDR SWAA2020050434021

- Difficulty date: March 25, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN FLOOR PNL 211 AF DENTED / CONTROL CABIN FLOOR PANEL 211AF REMOVED ON N/R D444891. EVALUATED DENT DAMAGE ON PANEL 211AF. DENTS OUT OF LIMITS PER SRM 53-10-51-1A-1.OBTAINED NEW PANEL FROM STORES ( SI 7532092). LOCATED AND DRILLED NEW PANEL PER SRM 51-40-05. APPLIED DECORATIVE FINISH PER SOPM 20-41-04.
